Alert archive / Texas / Coastal Flood Statements in 2016
Coastal Flood Statement 6, NWS Brownsville, TX
NWS Brownsville, TX issued this coastal flood statement at Oct 28, 2016, 11:53 AM CDT for Kenedy County, Texas. It took effect at Oct 28, 2016, 12:00 PM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2016, 11:53 AM CDT (16:53 UTC)
- In effect from
- Oct 28, 2016, 12:00 PM CDT
- Expired
- Oct 29, 2016, 1:28 PM CDT
- In force
- 25 hr
- Issued by
- NWS Brownsville, TX
County Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
255 WHUS44 KBRO 281653 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1153 AM CDT FRI OCT 28 2016 ...MINOR TIDAL RUN UP EXPECTED ALONG THE LOWER TEXAS COAST THROUGH AT LEAST EARLY SATURDAY... .ELEVATED EASTERLY SWELL FROM THE GULF OF MEXICO WILL COMBINE WITH HIGHER THAN USUAL ASTRONOMICAL TIDES AROUND NEW MOON...RESULTING IN HIGHER THAN NORMAL WATER LEVELS ON AREA BEACHES. TXZ251-256-257-290100- /O.NEW.KBRO.CF.S.0006.161028T1700Z-161029T1500Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 1153 AM CDT FRI OCT 28 2016 ...MINOR TIDAL RUN UP TO NEAR THE BASE OF THE DUNES ON AREA BEACHES FROM AROUND NOON TODAY THROUGH 9 AM SATURDAY... * COASTAL FLOODING...WATER LEVEL WILL RISE TO AROUND 2.5 FEET BY HIGH TIDE AT 330 PM. THIS WILL CAUSE RUN UP TO THE BASE OF THE DUNES BEGINNING AROUND NOON TODAY. * TIMING...WATER LEVELS ARE ALREADY APPROACHING THE DUNE LINE AT TYPICALLY NARROW STRETCHES OF BEACH. PEAK PERIOD WILL BE AROUND 3 TO 4 PM THIS AFTERNOON. WATER LEVEL IS EXPECTED TO REMAIN NEAR THE BASE OF THE DUNES THROUGH THE OVERNIGHT PERIOD AS ONLY A MINOR LOW TIDE WILL OCCUR AND SWELLS REMAIN ELEVATED OR BUILD. * IMPACTS...WATER LEVELS WILL REACH THE DUNE LINE OR COVER NARROW BEACHES COMPLETELY...WHICH WILL RESULT IN DIFFICULT OR IMPOSSIBLE DRIVING CONDITIONS. WATER WILL ALSO REACH UMBRELLAS AND TRASH CANS THAT HAVE NOT BEEN MOVED BACK TOWARD THE DUNES. $$ 53-SCHROEDER
3 follow-up statements
835 WHUS44 KBRO 282053 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 353 PM CDT FRI OCT 28 2016 ...MINOR TIDAL RUN UP EXPECTED ALONG THE LOWER TEXAS COAST THROUGH AT LEAST EARLY SATURDAY... ...DANGEROUS RIP CURRENTS THROUGH THE WEEKEND... .ELEVATED EASTERLY SWELL FROM THE GULF OF MEXICO WILL COMBINE WITH HIGHER THAN USUAL ASTRONOMICAL TIDES AROUND NEW MOON... RESULTING IN HIGHER THAN NORMAL WATER LEVELS ON AREA BEACHES AND A HIGH THREAT FOR DANGEROUS RIP CURRENTS THROUGH THE WEEKEND. TXZ251-256-257-291130- /O.NEW.KBRO.RP.S.0005.161028T2053Z-161031T0000Z/ /O.CON.KBRO.CF.S.0006.000000T0000Z-161029T1500Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 353 PM CDT FRI OCT 28 2016 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... ...TIDAL RUN UP TO THE DUNES THROUGH EARLY SATURDAY... * COASTAL FLOODING...WATER LEVEL ALONG THE BEACHES WILL RISE TO BETWEEN 1 AND 1.5 FEET ABOVE THE SHORELINE THROUGH EARLY SATURDAY. THIS WILL CAUSE WATER TO RUN UP TO THE BASE OF THE DUNES DURING HIGH TIDE PERIODS...AND REMAIN AT LEAST HALFWAY TO THE DUNES DURING LOW TIDE PERIODS...THROUGH AT LEAST EARLY SATURDAY. * RIP CURRENTS...SURF WAVES ARE ABOVE HEAD HEIGHT...6 FEET OR HIGHER...NEAR THE ISLA BLANCA JETTIES THIS AFTERNOON. WAVES ARE LIKELY 4 FEET OR HIGHER ELSEWHERE ALONG SOUTH PADRE ISLAND. WAVES MAY CONTINUE TO BUILD TO 5 TO 8 FEET OR HIGHER IN ALL AREAS SATURDAY AND PERHAPS SUNDAY. THE COMBINATION OF THE HIGH WAVES AND LONG PERIOD EASTERLY SWELL WILL MAINTAIN A HIGH THREAT OF RIP CURRENTS THROUGH THE WEEKEND. * TIMING...WATER LEVELS APPROACHED THE DUNE LINE AT TYPICALLY NARROW STRETCHES OF BEACH THIS AFTERNOON. WATER LEVEL IS EXPECTED TO REMAIN NEAR THE BASE OF THE DUNES THROUGH THE OVERNIGHT PERIOD AS ONLY A MINOR LOW TIDE WILL OCCUR AND SWELLS REMAIN ELEVATED OR BUILD. WATER LEVELS SHOULD REACH THE DUNES AGAIN BY SUNRISE SATURDAY. * IMPACTS...WATER LEVELS WILL REACH THE DUNE LINE OR COVER NARROW BEACHES COMPLETELY...WHICH WILL RESULT IN DIFFICULT OR IMPOSSIBLE DRIVING CONDITIONS. WATER WILL ALSO REACH UMBRELLAS AND TRASH CANS THAT HAVE NOT BEEN MOVED BACK TOWARD OR BEHIND THE DUNES. RIP CURRENTS AND HIGH SURF WILL MAKE SWIMMING DIFFICULT FOR ALL BUT THE MOST EXPERIENCED SURFERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH THREAT OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. DRIVING IS NOT RECOMMENDED FROM ANDY BOWIE PARK NORTH THROUGH THE PORT MANSFIELD JETTIES. ELSEWHERE...BEACH WALKERS SHOULD REMAIN ALERT TO FAST RUN UP WHICH CAN KNOCK SOME PEOPLE OFF THEIR FEET. ITEMS SUCH AS TRASHCANS...UMBRELLAS...AND CHAIRS SHOULD BE MOVED BEHIND THE DUNE LINE. && $$ 52/BSG
180 WHUS44 KBRO 291021 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 521 AM CDT SAT OCT 29 2016 ...MINOR TIDAL RUN UP EXPECTED ALONG THE LOWER TEXAS COAST THROUGH SATURDAY EVENING... ...DANGEROUS RIP CURRENTS THROUGH THE WEEKEND... .ELEVATED EASTERLY SWELL FROM THE GULF OF MEXICO WILL COMBINE WITH HIGHER THAN USUAL ASTRONOMICAL TIDES AROUND NEW THE MOON. THIS WILL RESULT IN HIGHER THAN NORMAL WATER LEVELS ON AREA BEACHES SATURDAY AND A HIGH THREAT FOR DANGEROUS RIP CURRENTS THROUGH THE WEEKEND. TXZ251-256-257-291830- /O.EXT.KBRO.CF.S.0006.000000T0000Z-161030T0000Z/ /O.CON.KBRO.RP.S.0005.000000T0000Z-161031T0000Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 521 AM CDT SAT OCT 29 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...TIDAL RUN UP TO THE DUNES THROUGH SATURDAY EVENING ...... * COASTAL FLOODING...WATER LEVEL ALONG THE BEACHES WILL RISE TO BETWEEN 1 AND 1.5 FEET ABOVE THE SHORELINE THROUGH SATURDAY EVENING. THIS WILL CAUSE WATER TO RUN UP TO THE BASE OF THE DUNES DURING HIGH TIDE PERIODS...AND REMAIN AT LEAST HALFWAY TO THE DUNES DURING LOW TIDE PERIODS. * RIP CURRENTS...WAVES MAY CONTINUE TO BUILD TO 5 TO 7 FEET OR HIGHER IN ALL AREAS TODAY AND PERHAPS SUNDAY. THE COMBINATION OF THE HIGH WAVES AND LONG PERIOD EASTERLY SWELL WILL MAINTAIN A HIGH THREAT OF RIP CURRENTS THROUGH THE WEEKEND. * TIMING...WATER LEVELS HAVE BEEN NEAR THE DUNE LINE OVERNIGHT. ALTHOUGH WATER LEVELS WILL FALL SOME LATER THIS MORNING...BUILDING SWELLS AND HIGH TIDE COULD DRIVE WATER LEVELS BACK NEAR THE DUNES AGAIN BY LATE SATURDAY AFTERNOON. * IMPACTS...WATER LEVELS WILL REACH THE DUNE LINE OR COVER NARROW BEACHES COMPLETELY...WHICH WILL RESULT IN DIFFICULT OR IMPOSSIBLE DRIVING CONDITIONS. WATER WILL ALSO REACH UMBRELLAS AND TRASH CANS THAT HAVE NOT BEEN MOVED BACK TOWARD OR BEHIND THE DUNES. RIP CURRENTS AND HIGH SURF WILL MAKE SWIMMING DIFFICULT FOR ALL BUT THE MOST EXPERIENCED SURFERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH THREAT OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. DRIVING IS NOT RECOMMENDED FROM ANDY BOWIE PARK NORTH THROUGH THE PORT MANSFIELD JETTIES. ELSEWHERE...BEACH WALKERS SHOULD REMAIN ALERT TO FAST RUN UP WHICH CAN KNOCK SOME PEOPLE OFF THEIR FEET. ITEMS SUCH AS TRASHCANS...UMBRELLAS...AND CHAIRS SHOULD BE MOVED BEHIND THE DUNE LINE. && $$
278 WHUS44 KBRO 291828 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 128 PM CDT SAT OCT 29 2016 ...MINOR COASTAL FLOODING EXPECTED ALONG THE LOWER TEXAS COAST THROUGH SUNDAY MORNING... ...DANGEROUS RIP CURRENTS THROUGH THE WEEKEND... .ELEVATED EASTERLY SWELL FROM THE GULF OF MEXICO WILL COMBINE WITH HIGHER THAN USUAL ASTRONOMICAL TIDES AROUND THE NEW MOON. THIS WILL RESULT IN HIGHER THAN NORMAL WATER LEVELS ON AREA BEACHES THROUGH AT LEAST EARLY SUNDAY MORNING AND A HIGH THREAT FOR DANGEROUS RIP CURRENTS THROUGH THE WEEKEND. TXZ251-256-257-300230- /O.CAN.KBRO.CF.S.0006.000000T0000Z-161030T0000Z/ /O.NEW.KBRO.CF.Y.0001.161029T1828Z-161030T1500Z/ /O.CON.KBRO.RP.S.0005.000000T0000Z-161031T0000Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 128 PM CDT SAT OCT 29 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM CDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * COASTAL FLOODING...WATER LEVEL ALONG THE BEACHES WILL RISE TO BETWEEN 2 AND 2.5 FEET ABOVE THE NORMAL LOW-TIDE LINE THROUGH SUNDAY MORNING. THIS WILL CAUSE WATER TO RUN UP INTO THE DUNES AT TYPICALLY NARROWER BEACH LOCATIONS DURING HIGH TIDE PERIODS...AND REMAIN NEAR THE DUNE LINE DURING LOW TIDE PERIODS. * RIP CURRENTS...WAVES CONTINUE TO RUN TO 5 TO 7 FEET OR HIGHER IN ALL AREAS TODAY AND PERHAPS SUNDAY. THE COMBINATION OF THE HIGH WAVES AND LONG PERIOD EASTERLY SWELL WILL MAINTAIN A HIGH THREAT OF RIP CURRENTS THROUGH THE WEEKEND. * TIMING...WATER LEVELS ARE NEAR THE DUNE LINE EARLY THIS AFTERNOON...WITH HIGH TIDE YET TO OCCUR AROUND 4 30 PM ALTHOUGH WATER LEVELS WILL FALL SOME THIS EVENING...HIGH SWELLS AND HIGH TIDE COULD DRIVE WATER LEVELS BACK INTO THE DUNES LATE TONIGHT. * IMPACTS...WATER LEVELS WILL REACH INTO THE DUNES AROUND HIGH TIDE...COVERING NARROW BEACHES COMPLETELY. WATER WILL ALSO REACH UMBRELLAS AND TRASH CANS THAT HAVE NOT BEEN MOVED BACK BEHIND THE DUNES. RIP CURRENTS AND HIGH SURF WILL MAKE SWIMMING DIFFICULT FOR ALL BUT THE MOST EXPERIENCED SURFERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH THREAT OF RIP CURRENTS. BEACH WALKERS SHOULD REMAIN ALERT TO FAST RUN UP WHICH CAN KNOCK SOME PEOPLE OFF THEIR FEET. ITEMS SUCH AS TRASHCANS...UMBRELLAS...AND CHAIRS SHOULD BE MOVED BEHIND THE DUNE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. NUISANCE FLOODING IS EXPECTED...WITH WATER REACHING OR PUSHING INTO THE DUNES ON SOUTH PADRE ISLAND. VEHICLES...EXCEPT FOR THOSE WITH FOUR WHEEL DRIVE AND HIGH WHEEL BASES...WILL BE UNABLE TO BE DRIVEN ON THE BEACH. THIS INCLUDES LOCATIONS NORTH OF PUBLIC BEACH ACCESS NUMBER 3. DRIVING ON THE BEACH IS NOT RECOMMENDED. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ 53
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this coastal flood statement went out at Oct 28, 10:10 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Oct 28, 10:10 AM CDT, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 1010 AM CDT Fri Oct 28 2016 .DISCUSSION...Made a couple tweaks to forecast for remainder of today. First was to remove mention of thunder for land areas through this afternoon. Dry air aloft extends out about 250 miles into the Gulf ahead of inverted low/trough. Only lightning detected currently is on back side of the trough, and this won't reach us during daylight today. Subsidence inversion with base at 800mb also evident on 12Z BRO sounding. Consensus of short-term model soundings also leans hard against enough instability for thunder this afternoon. Second change was to bump up max temps a couple of degrees (above guidance), to around 90, for the mid- Valley/McAllen metro area. Record high of 94 was reached yesterday. Thicknesses nudge down today and morning min was 65, but should still be able to recover to near 90. Updated products already sent. && .DISCUSSION...Updated for latest marine discussion below. && .MARINE...Raised combined seas to 5 feet for zones 20-60nm out. Latest obs from Buoy 020 suggest easterly swell is building slightly faster than previously forecast. Change is reflected in latest Coastal Waters Forecast. && .PREV DISCUSSION... /issued 711 AM CDT Fri Oct 28 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...The 00z BRO sounding shows a pretty dry atms in place over the RGV with only some shallow low level moisture evident. A more moist and unstable atms is located out over the lower TX Gulf waters where KBRO radar shows isold marine conv moving west towards the coastline. This conv appears to be dissipating as it meets up with the drier and more stable air in place over the inland areas. 500 mb ridging looks to remain in place over the RGV over the upcoming 12 to 18 hours while an inverted trough over the marine areas will start to build in along the coastline from the 18 to 24 hour portion of the current TAF package. Some MVFR ceilings may be possible late in the current TAF period as the troffing gets a little closer to the region. For now will go with VFR conditions until the inverted troffing over the Gulf of Mex gets a little further inland over the RGV airports. PREV DISCUSSION... /issued 459 AM CDT Fri Oct 28 2016/ SHORT TERM (Today through Saturday):The short term 500 mb fields indicate that a ridge axis will remain in place over the RGV throughout today and early tonight. IR satl imagery over the Gulf of Mexico indicates that a broad inverted trough axis is producing a pretty decent area of conv over much of the Gulf. This inverted trough axis will steadily build west later tonight into Saturday as the 500 mb ridge over the region weakens. As this trough builds west deeper layer tropical moisture will start encroaching along the lower TX coast. The combination of the approach of the Gulf trough axis and the deepening tropical moisture will start in boost up the conv potential over the region late tonight into Saturday. Short term guidance from the NAM/GFS and ECMWF differ a bit on the timing of the approach of the inverted trough. The ECMWF is the quickest of the three models with the GFS being the slowest. The NAM splits the difference between the two. Despite the timing differences between the three models...all three check in today with fairly similar max and min temp trends. So will opt for a general blend of the short term model sets for both temps and pops through Saturday. Will include a mention of patchy fog across the northern counties both for this morning and Saturday morning. The light surface winds will combine with elevated dew points to maintain the threat of some patchy fog across the climatologically more favorable areas in the northern counties. LONG TERM (Saturday Night through Thursday):The first decent push of moisture will be Saturday night into Sunday as an inverted mid level trough continues to move westward across Deep South Texas/Northeast Mexico and have kept chances POPs going. The H5 ridge of high pressure will retreat northward in response...and gradually shifts over the Southern CONUS and Gulf Waters as the trough moves inland. Deeper layer moisture will continue to be ushered into the RGV through the weekend and into early next week as precipitable water values increase to near the 2" mark. The best chances for showers/storms still looks to be Monday. However...with the RGV in the western periphery of the high...moisture influxes will continue through mid week...with scattered showers and thunderstorm chances. By late in the period...the high pressure will begin to recenter over Texas...with precip chances decreasing. Furthermore...beach run-up is expected through the late weekend and into next week as swell heights increase due to a prolonged...nearly due east fetch. The water run up maybe significant during high tide and could approach the dunes or maybe make it into the dunes. This situation will continued to be monitored. MARINE: Today through Saturday: The persistent surface ridging over the Gulf of Mex will interact with elongated surface troffing located further south to maintain a fairly persistent easterly low level flow over a large portion of the Gulf of Mex. This will maintain a steady runup of long period swells on the lower TX coastline. This may push conditions across the lower TX Gulf waters up close to SCEC criteria either today or Saturday. Saturday Night though Tuesday Night...The surface pressure gradient will increase in response to surface high pressure over the Northern Gulf interacting with weaker/low pressure over the Southern Gulf/Bay of Campeche. A long fetch of easterly flow will maintain elevated seas with swell heights of 4 to 6 feet...or possibly higher. SCEC conditions will likely be meet...although Small Craft Advisories may be needed at times. Meanwhile...ENE to ESE winds will continue to be light to moderate through the forecast period. There will also be increased convective activity. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 53-Schroeder...Short-term/Marine
Hazardous weather outlook, Oct 28, 6:30 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 630 AM CDT FRI OCT 28 2016 TXZ248>257-282115- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 630 AM CDT FRI OCT 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-282115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 630 AM CDT FRI OCT 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ON THE GULF WATERS SATURDAY THROUGH WEDNESDAY DUE TO ELEVATED SEAS. MINOR COASTAL FLOODING ALONG WITH TIDAL RUN UP INTO THE DUNES WILL BE POSSIBLE SATURDAY THROUGH WEDNESDAY DUE TO HIGH TIDES AND ROUGH EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 3:53 PM CDT | Rip Current Statement | BRO | Kenedy | 3 days |
Nearby
Coastal Flood Statements in Texas, 2016Every coastal flood statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.